sometimes it may come on time or it may take a month or more it depends on your body!
Hi, Your question is: Should my period start the first day after I am through the hormone pills in a birth control pack?Not necessarily no. Your period will arrive anytime during the 7 days when your on the placebo pills or not taking any pills.
Not exactly.. your period can occur as late as the 4th sugar pill
You should expect your period to arrive on or before the last day of the sugar pills. But sometimes you can arrive the next week after your sugar pills. It takes a while for BCP to get used to your body. This could be why you havent gotten your period.
You start the first pill the Sunday after the FIRST day of your period ideally, but can be any day of the week, but after the 1st day of your period. Your cycle is four weeks long, you take colored pills for 3, and take white pills for 1 and you will have your period that week, then start a new pack of pills.
You can start taking the pills at any time, but you should use other protection until you have begun your second package.
Right on the first day. It will take a month before the pills will be effective.
You start your period when on the sugar pills. Your period should start within three days of your first sugar pill - the exact time will differ from woman to woman.
There should be instructions in your pill packet. Or your doctor should have told you when they prescribed them to you.You should start your pack the first Sunday after you start your period even if your period is not over yet. Do not skip any pills and start a new pack as soon as you finish your 7 inactive pills at the end of your pack.
You should always finish your pack You should always finish your pack
Check the package for specific information, but generally the pill should be started on the first Sunday after you START your period.
Yes. Most people will see the withdrawal bleeding start between the second and fifth days of placebo pills.
Is this your first month on the pills? If so and you had sex, maybe. If this isn't your first month and you took your pills everyday you should be ok. Stress, and other factors will cause a delay in a period starting.
You'll get it either at the very end of your reminder pills or on your first real pill
If you mean on the first packet of 21 pills, it depends, but it will start some time during the week with no pills and should settle on a certain day which is very useful to know exactly when you will get it.
If you have finished with the pills and the faux pills, had your period, then you start the new set of pills after the last day of your period.
you are not alone. i have my period 4 whole month and this is the first time i have i period. :S:S I'm confused
While taking the inactive pills.
You can use them either way as long as you never go more than seven days without taking an active pill.
You start taking them the first Sunday after you had your period I believe.
You should get your first period after beginning your birth control pills when you start taking the inactive pills (the green pills in some packs) or within taking a couple of the inactive pills. Since you are just starting out, you may be experiencing breakthrough bleeding, in which you have some vaginal bleeding at odd times that only lasts for less than a day and isn't necessarily all that heavy in comparison to your regular period. You will also experience breakthrough bleeding if you miss one too many pills in the pack. If you miss your period on your first set of inactive pills, it would be wise to seek a pregnancy test. If it is negative, and you miss your next period on your second set of inactive pills, you should seek the advice of the prescribing doctor. It's possible that you could have a condition, one being endometriosis. From experience, birth control pills had no effect on the regularity of my cycles whatsoever. But this isn't likely for you, just a possibility, and a point to showing how necessary it is to speak with your doctor.
It varies. You may get a period within the first week or you will get your period 4 weeks later.
If you miss 3 or more pills it can cause you to have a period even thought its the 2nd period that month. This is because you missed pills. Missing pills puts you at high risk of pregnancy and problems in your cycle and how well the pill will prevent pregnancy.
no, take it before and you won't have your period the first three rows of pills have hormones in them that will regulate your period..the last row is actually only sugar pills and you are supposed to have your period on those pills. However, you can get pregnant on the pill if not taken exactly how you are supposed to.
well it depends, if your pack is mostly pink pills then you should not have your period during this time.. however sometimes you may have some spotting, this is normal... if the pink pills are the lesser amount in your pack then those are you sugar pills.. if you just started taking the pills it may take 2-3 months until you are regular and get your period during them
Just keep taking your pills as normal. This happened to me and as long as your taking your pills correctly, you should be fine! :)